Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 292787, 9 pages
http://dx.doi.org/10.1155/2013/292787
Research Article

Riemannian Means on Special Euclidean Group and Unipotent Matrices Group

1School of Mathematics, Beijing Institute of Technology, Beijing 100081, China
2Department of Mathematics, University of Surrey, Guildford, Surrey GU2 7XH, UK

Received 1 August 2013; Accepted 16 September 2013

Academic Editors: R. Abu-Saris and P. Bracken

Copyright © 2013 Xiaomin Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaomin Duan, Huafei Sun, and Linyu Peng, “Riemannian Means on Special Euclidean Group and Unipotent Matrices Group,” The Scientific World Journal, vol. 2013, Article ID 292787, 9 pages, 2013. doi:10.1155/2013/292787